# SDR SWAA2025032496717

- Difficulty date: February 16, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N8613K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36998
- Aircraft time: 40,423 hours, 19,207 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM LOCATED BS 328 RBL 24.75 WL 208.1 AT FWD GALLEY AREA 2025-139195 CORRECTED FAULT NAME: CORROSION ON FLOOR BEAM LOCATED BS 328 RBL 21.79 WL 208.1 AT FWD GALLEY AREA<[01] TOOL USED ON STEP 14 EDDY CURRENT EQUIPMENT P/N: NORTEC 600D S:N 60009161631 DUE DATE: 11-MAR-25;[02] PERFORMED PERMANENT REPAIR ON FLOOR BEAM LOCATED BS 328 BTW LBL7 TO RBL 60 WL 208.1 AT FWD GALLEY AREA. IAW B737-800 SRM 53-10-51-2R-7 REPAIR 7 ALTERNATIVE 2. SEE INDIVIDUAL SIGN OFFS BELOW.;[03] PERFORMED PERMANENT REPAIR ON FLOOR BEAM LOCATED BS 328 BTW LBL7 TO RBL 60 WL 208.1 AT FWD GALLEY AREA. IAW B737-800 SRM 53-10-51-2R-7 REPAIR 7 ALTERNATIVE 2. SEE INDIVIDUAL SIGN OFFS BELOW. RII
